# SDR WI5R2019101900018

- Difficulty date: October 16, 2019
- Submitted: October 19, 2019
- Operation: General aviation
- Aircraft: D-ILH
- Make and model: Cessna 525
- Aircraft serial: 0695
- Engine: FJ441AP
- Engine time: 9,006 hours, 11,949 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Component: Hp Compressor R, Wilint
- Component part number: 118377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY REVEALED HPC ROTOR LIBERATED THE OUTER TIP OF TWO MAIN BLADES ABOUT THE SIZE OF A THUMB NAIL.  THE ROTOR IS NOT ORIGINAL TO THE ENGINE AND HAS 4886 HOURS AND 6308 CYCLES.  THE ENGINE HAS 9006 HOURS AND 11949 CYCLES.  THERE WAS ALSO DAMAGE NOTED TO THE SEVERAL FAN STATOR VANES AT THE LE.  UNKNOWN AT THIS TIME IF THERE IS ANY CORRELATION BETWEEN THE TWO FINDINGS.
